| Catalog Number |
381533 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that foreign matter was noted on a catheter."dark spots/rough spots/grooves on the inner part of these catheters¿.Additional information 3/9/26: date of event 05-02-2026.
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
The complaint of a damaged catheter was confirmed; however, the root cause could not be determined.One 20g insyte autoguard device was returned for investigation.A bump was observed on the external surface of the catheter tubing.A functional test revealed no leaks at the site.The bump could not be wiped off.As the device has been opened, it could not be determined with certainty whether the damage originated during manufacturing or use of the device.There were no distinguishing features which could aid in identification of a specific root cause.A review of the inspection records and quality and manufacturing controls for the implicated lot indicated no related issues with the manufacturing process.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.